FINITELY MAXIMAL FUCHSIAN GROUPS

被引:194
作者
SINGERMAN, D [1 ]
机构
[1] UNIV SOUTHAMPTON, SOUTHAMPTON, HAMPSHIRE, ENGLAND
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1972年 / 6卷 / DEC期
关键词
D O I
10.1112/jlms/s2-6.1.29
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:29 / 38
页数:10
相关论文
共 7 条
[1]  
BERS L, 1968, JUN C COMPL AN METH
[2]   REDUCED TEICHMULLER SPACES [J].
EARLE, CJ .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1967, 126 (01) :54-&
[3]   MAXIMAL FUCHSIAN GROUPS [J].
GREENBERG, L .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1963, 69 (04) :569-&
[4]  
LEHNER J, 1961, DISCONTINUOUS GROUPS
[5]  
LEHNER J, TO BE PUBLISHED
[6]  
MACLACHLAN C, 1971, ILLINOIS J MATH, V15
[7]  
Singerman D., 1970, B LOND MATH SOC, V2, P319